DSpace
 

RRI Digital Repository >
04. Astronomy and Astrophysics >
Research Papers (A&A) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/1541

Title: Modelling the variance of dispersion measures of radio pulsars.
Authors: Nelemans, G.
Hartman, J.W.
Verbunt, F.
Bhattacharya, D.
Wijers, R.A.M.J.
Keywords: PULSARS: GENERAL,
ISM: STRUCTURE
Issue Date: Jun-1997
Publisher: Springer-Verlag
Citation: Astronomy and Astrophysics, 1997, Vol.322, p489-492
Abstract: On the basis of a highly simplified model for small scale structure in the electron density distribution in the Galaxy, we argue that the spread of expectation values for the dispersion measure at given distance is proportional to the square root of the dispersion measure as found from a smooth model for the electron distribution. We show that this simple method leads to appreciable improvement in the description of dispersion measures in a full population synthesis.
URI: http://hdl.handle.net/2289/1541
ISSN: 0004-6361
Alternative Location: http://adsabs.harvard.edu/cgi-bin/nph-data_query?bibcode=1997A%26A...322..489N&link_type=ARTICLE&db_key=AST
Copyright: (1997) by European Southern Observatory
Appears in Collections:Research Papers (A&A)

Files in This Item:

File Description SizeFormat
1997 AA V322 p489.pdf319.23 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace